On some criteria of convexity for compact sets

Authors

  • I. Yu. Vyhovs'ka Ін-т математики НАН України, Київ
  • Yu. B. Zelinskii
  • M. V. Tkachuk Iн-т математики НАН України, Київ

Abstract

We establish some criteria of convexity of compact sets in the Euclidean space. Analogs of these results are extended to complex and hypercomplex cases.

Published

25.04.2011

Issue

Section

Research articles

How to Cite

Vyhovs'ka, I. Yu., et al. “On Some Criteria of Convexity for Compact Sets”. Ukrains’kyi Matematychnyi Zhurnal, vol. 63, no. 4, Apr. 2011, pp. 466-71, https://umj.imath.kiev.ua/index.php/umj/article/view/2732.